# SDR IPXA2020101461297

- Difficulty date: October 12, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 20,121 hours, 12,386 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Hyd Qty
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA.  DIVERSION, EMERGENCY DECLARED, LANDING UNEVENTFUL-NO EMERGENCY EQUIPMENT USED.  GREEN RESERVOIR LO LEVEL ECAM.  LOW QTY ON ECAM SYSTEM PAGE AND OVERHEAD GREEN HYD QTY GAUGE.  DECISION TO DIVERT TO MCO.  GRAVITY DROPPED LANDING GEAR, AS PER TECH SUPPORT R & R GREEN RESERVOIR HYD QTY TRANSMITTER, PER MM 29-31-11.  OPS CHECK GOOD.  NO LEAKS NOTED.  MX COMMENT AFTER LANDING, QTY INDICATOR READ NORMAL AFTER ENGINE SHUTDOWN.
